# SDR GTIA2023112137637

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 13,319 hours, 5,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BEFORE THE DESCENT FLIGHT ATTENDANT REPORT ODOR LIKE BURNING EYES  BETWEEN ROWS 20-23 LEFT SIDE.WE FOLLOW THE PROCEDURE OF ODOR/FUMES IN THE CABIN AND WITH PACK 1 OFF IT WAS CONTAINED-PERFORMED INSPECTION OF PACK #2 AC SYSTEM IAW TSM 49-00-00. OPERATED PACKS FOR APPROX. 60MIN NO FUEL/ODOR SMELL DETECTED. THIS CLOSES DMI 3303449-1. PLACARD REMOVED. MOC NOTIFIED. DMI LOG PAGE UPDATED.
